# SDR C2XA01CL099

- Difficulty date: May 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 11438800013
- Part serial: MX559735
- Condition: Failed
- Location: Lt Wing
- Part time: 11,126 hours, 14,022 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3130 THE CREW REPORTED THE GEAR WOULD NOT EXTEND IN FLIGHT.  THE GEAR HAD TO BE EXTENED MANUALLY.  THE CREW ALSO REPORTED THE HYDRAULIC POWERPACK CIRCUIT BREAKER DID POP.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC POWER PACK.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
